# SDR REXA201100289A

- Difficulty date: May 12, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 18,572 hours, 16,102 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW CREW GOT GEAR DISAGREE.  RAN QRH, LANDED WITHOUT INCIDENT.  DID NOT DECLARE EMERGENCY.
